# SDR ASAA2013031394159

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 22,439 hours, 6,890 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Boost
- Part time: 22,439 hours, 6,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT CENTER TANK FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT IN CRUISE AT 33,000 FT.  MASTER CAUTION ALSO ILLUMINATED. 16, 800 LBS IN CENTER TANK.    PERFORMED CENTER TANK BOOST PUMP AUTO SHUTOFF FUNCTIONAL TEST IAW MM 28-22-00, OPS CHECKED GOOD.  LOW PRESSURE LIGHT FOR THE LT CENTER BOOST PUMP ILLUMINATED AT EXACTLY 15 SECONDS.  PERFORMED BOOST PUMP OUTPUT PRESSURE TEST ON THE LT CENTER PUMP IAW MM 28-22-00, OPS CHECKED GOOD, OUTPUT EXCEEDED THE 28PSI MINIMUM REQUIREMENT.  CHECKED FOR THE PRESENCE OF WATER IN THE CENTER TANK, NONE NOTED (VERIFIED W/FUEL PASTE).  TRANSFERRED FUEL FROM THE CENTER TANK TO WINGS SEVERAL TIMES UTILIZING ONLY THE LT CENTER PUMP, OPS NORMAL.  REPLACED P5-2 PANEL IAW TECH SERVICES.  INSTALLATION TESTS PASS IAW AMM 28-22-43/401. RAN BOTH ENGINES OFF THE CENTER TANK AND PRESSURIZED ACFT TO 4.O PSI.  NO DEFECTS NOTED.
